Repositorio de producción científica de la Universidad de Sevilla

Smoothness properties for the optimal mixture of two isotropic materials the compliance and eigenvalue problems

 

Advanced Search
 

Show simple item record

dc.creator Casado Díaz, Juan es
dc.date.accessioned 2016-06-10T08:31:24Z
dc.date.available 2016-06-10T08:31:24Z
dc.date.issued 2015
dc.identifier.citation Casado Dïaz, J. (2015). Smoothness properties for the optimal mixture of two isotropic materials the compliance and eigenvalue problems. SIAM Journal on Control and Optimization, 53 (4), 2319-2349.
dc.identifier.issn 0363-0129 es
dc.identifier.issn 0146-4787 es
dc.identifier.issn 1095-7138 es
dc.identifier.uri http://hdl.handle.net/11441/42109
dc.description.abstract The present paper is devoted to obtaining some smoothness results for the solution of two classical control problems relative to the optimal mixture of two isotropic materials. In the first one, the goal is to maximize the energy. In the second one, we want to minimize the first eigenvalue of the corresponding elliptic operator. At least for the first problem it is well known that it does not have a solution in general. Thus, we deal with a relaxed formulation. One of the applications of our results is in fact the nonexistence of a solution for the unrelaxed problem. In this sense, we improve a classical nonexistence result by Murat and Tartar for the maximization of the energy which was obtained assuming the solution smooth. We also get a counterexample to the existence of a solution for the eigenvalue problem which, to our knowledge, was an open problem. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Society for Industrial and Applied Mathematics es
dc.relation.ispartof SIAM Journal on Control and Optimization, 53 (4), 2319-2349.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject optimal design es
dc.subject smooth solution es
dc.subject relaxation es
dc.subject nonexistence es
dc.title Smoothness properties for the optimal mixture of two isotropic materials the compliance and eigenvalue problems es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID MTM 2011-24457 es
dc.relation.projectID FQM-309 es
dc.identifier.doi http://dx.doi.org/10.1137/140971087 es
idus.format.extent 31 p. es
dc.journaltitle SIAM Journal on Control and Optimization es
dc.publication.volumen 53 es
dc.publication.issue 4 es
dc.publication.initialPage 2319 es
dc.publication.endPage 2349 es
dc.relation.publicationplace Philadelphia es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/42109
dc.contributor.funder Ministerio de Ciencia e Innovación (MICIN). España
dc.contributor.funder Junta de Andalucía
Size: 578.7Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record